Article citationsMore>>

A. P. Kuznetsov, S. P. Kuznetsov and I. R. Sataev, “A Variety of Period-Doubling Universality Classes in Multi-Parameter Analysis of Transition to Chaos,” Physica D, Vol. 109, No. 1-2, 1997, pp. 91-112. doi:10.1016/S0167-2789(97)00162-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.